Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent

Research output: Contribution to journalArticlepeer-review

246 Scopus citations

Abstract

We study the asymptotic behavior of positive solutions of semilinear equations with nearly critical nonlinearity. The solutions are shown to blow up at exactly one point. The exact rate and location of blowing up are studied.

Original languageEnglish (US)
Pages (from-to)159-174
Number of pages16
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume8
Issue number2
DOIs
StatePublished - Mar 1 1991

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent'. Together they form a unique fingerprint.

Cite this